# SDR REXA2022060901096

- Difficulty date: April 28, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 40,907 hours, 30,382 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180881
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR FORMER CORRODED AT FS 329 BETWEEN DOOR DATUM 4 AND 5.	REMOVED, LOCATED AND DRILLED NEW DOOR FRAME AT FS 329 BETWEEN DD4 AND DD5 IAW CRJ 700 SRM 51-42-06/21-001-001-A01 AND 40-11-001-001-A01
